# SDR REXA2022082300696

- Difficulty date: July 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362581
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL CHANNEL IS CORRODED BETWEEN F.S. 744 TO F.S. 761.85   FABRICATED NEW LH SIDE SEAT RAIL AT FS 744 TO FS 761'85 PN: SH690-36258-1 USING MATERIAL 670-53-00-692-1 PER MHIRJ REO 670-53-00-587 DATE 2023-02-08.
